Bulletin (New Series) of the American Mathematical Society

Review: Robion C. Kirby, The topology of 4-manifolds

Laurence R. Taylor

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 24, Number 2 (1991), 466-471.

Dates
First available in Project Euclid: 5 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183656892

Citation

Taylor, Laurence R. Review: Robion C. Kirby, The topology of 4 -manifolds. Bull. Amer. Math. Soc. (N.S.) 24 (1991), no. 2, 466--471. https://projecteuclid.org/euclid.bams/1183656892


Export citation

References

  • 1. M. H. Freedman, A fake S3 x R, Ann. of Math. 110 (1979), 177-201.
  • 2. M. H. Freedman, The topology of 4-manifolds, J. Differential Geom. 17 (1982), 357-454.
  • 3. M. H. Freedman and R. C. Kirby, A geometric proof of Rochlin's theorem, Proc. Sympos. Pure Math., vol. 32, part 2, Amer. Math. Soc. Providence, RI, 1978, pp. 85-98.
  • 4. J. Milnor, On simply connected 4-manifolds, Proc. Int. Symp. Algebraic Topology, Mexico, 1958, pp. 122-128.
  • 5. L. Siebenmann, Amorces de la chirurgie en dimension 4, un S3 x R exotique, (d'apres A. Casson et M. Freedman), Séminaire Bourbaki (1979-80), Exp. 536, Lecture Notes in Math., vol. 770, Springer-Verlag, Berlin, New York, 1980, pp. 183-207.
  • 6. L. Siebenmann, La conjecture de Poincaré topologique en dimension 4, (d'apres M. H. Freedman), Séminaire Bourbaki (1981-82), Exp. 588, Astérisque, no. 92-93, Soc. Math. France, Paris, 1982, pp. 219-248.
  • 7. C. T. C. Wall, Diffeomorphisms of 4-manifolds, J. London Math. Soc. 39 (1964), 131-140.
  • 8. C. T. C. Wall, On simply connected 4-manifolds, J. London Math. Soc. 39 (1964), 141-149.
  • 9. J. H. C. Whitehead, On simply connected 4-dimensional polyhedra, Comm. Math. Helv. 22 (1949), 48-92.